# SDR REXA2021080600542

- Difficulty date: July 13, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 17,789 hours, 15,125 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Housing
- Part number: 1170521
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOR HANDLE HOUSING CRACKED, VERIFIED BY NDT JC: 900-52-810-901 - REPLACED AVIONICS BAY DOOR HANDLE HOUSING IAW CRJ900 SRM 51-42-00 AND CRJ900 AMM 52-42-03
